1000 Para Strip Of 12 Tablets
By RPG LIFE SCIENCES LTD
12 Tablet(s) in Strip
30 days return policyRead More
1000 Para Tab 12'S contains paracetamol, also known as acetaminophen. It belongs to a group of medicines called Analgesics (painkillers) or Antipyretic (medicines used to reduce fever).
Uses of 1000 Para Tab 12'S
- Periods pain
- Joint Pain
- Flu like symptoms
Contraindications of 1000 Para Tab 12'S
- If you are allergic to paracetamol or any of the ingredients of this medicine
- If you are taking any other product that contains paracetamol
Side effects of 1000 Para Tab 12'S
- Side effects of paracetamol are rare
- Very rare cases of serious reactions may occur like skin rash, reddening, blisters, difficulty in breathing, swollen face or a runny nose
- Immune disorders where blood doesn't clot properly (thrombocytopenia purpura)
- High number of methemoglobin (form of haemoglobin containing iron) known as methaemoglobenaemia
- Low number of white blood cells (agranulocytosis)
Mode of Action of 1000 Para Tab 12'S
How Does It Work?
There are some chemicals in the body called prostaglandins. These are substances that cause pain, swelling, fever. 1000 Para Tab 12'S contains paracetamol which blocks the production of these prostaglandins, thus temporarily controlling fever or pain. It acts on the area of brain which is responsible for controlling temperature. Thus, it controls the fever.
Directions for Use of 1000 Para Tab 12'S
Swallow this medicine whole with a glass of water or use it as directed by your physician
Interactions of 1000 Para Tab 12'S
- Medicines used to treat nausea or vomiting like metoclopramide or domperidone
- Medicines used to thin the blood like warfarin
- Cholesterol lowering medicines like colestyramine, do not take this medicine within one hour of taking 1000 Para Tab 12'S
- Medicines used to treat bacterial infection like chloramphenicol
No information is available on interactions of this medicine when taken with food
Storage and disposal of 1000 Para Tab 12'S
- Do not store above 25°C
- This medicine must be kept away from the reach of children
Dosage of 1000 Para Tab 12'S
- Taking 1000 Para Tab 12'S in high doses may result in serious liver damage.
- Symptoms of overdose may include nausea, vomiting, loss of appetite and stomach ache.
Missed a Dose
- If you missed a dose then take it as soon as you remember.
- Keep a gap of atleast 4-6 hours between this dose and next dose.
- If it is almost time for the next dose then skip the missed dose and continue with your regular dosing schedule.
Frequently Asked Questions (FAQs)
Q: What precautions should I take when using this medicine?
- Be cautious if you are a patient with liver problems, kidney problems, or alcoholic, as this medicine is known to cause serious liver damage in case of overdose
- Caution is needed in older people too
Last Updated on: 10 Dec 2019 | 06:45 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
- Side effects
- Mode of Action
- Directions for Use
- Storage and disposal
1 Lakh+ Products
We maintain strict quality controls on all our partner retailers, so that you always get standard quality products.
100% secure and trusted payment protection
We have a new and dynamic return window policy for medicines and healthcare items. Refer FAQs section for more details.
© 2020 PharmEasy. All Rights Reserved